MathSciNet Relay Station
MathSciNet bibliographic data
MR1667147 14M15 (16G20)
Magyar, Peter; Weyman, Jerzy; Zelevinsky, Andrei Multiple flag varieties of finite type. Adv. Math. 141 (1999), no. 1, 97–118.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement